# SDR CALA2025020502212

- Difficulty date: February 2, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N77580
- Make and model: Boeing 737-9
- Aircraft serial: 67738
- Aircraft time: 2,035 hours, 636 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3033096100
- Part serial: MX861336
- Condition: Faulted
- Location: Hyd Sys
- Part time: 2,025 hours, 633 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYD PUMP B SIDE ELEC 1 LOW PRESS LIGHT ILLUMIN ATED IN FLIGHT UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. LOCKED LP. UNLOCKED. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. LOCKED LP. UNLOCKING FOUND ELECTRIC SIDE OF PUMP AND CONNECTOR WARM TO TOUCH AND PUMP SIDE COLD. PUMP SEIZED. REPLACED B SYSTEM PUMP, REMOVED AND INSPECTED CASE DRAIN FILTER. NO CONTAMINATION NOTED. REPLACED CASE DRAIN FILTER WITH NEW. REF MM29-11-21 AND MM29-11-41. OPS AND LEAK CHECKED GOOD.
